Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 793798, 21 pages
http://dx.doi.org/10.1155/2011/793798
Research Article

The Nonlinear Instability Modes of Dished Shallow Shells under Circular Line Loads

1College of Civil Engineering, Chongqing University, Chongqing 400045, China
2Key Laboratory of New Technology for Construction of Cities in Mountain Area (Chongqing University), Ministry of Education, Chongqing 400045, China
3Chongqing Vocational College of Architectral Engineering, Chongqing 400039, China
4Internal Trade Engineering and Research Institute, Beijing 100069, China

Received 17 August 2010; Revised 14 February 2011; Accepted 15 February 2011

Academic Editor: E. E. N. Macau

Copyright © 2011 Liu Chang-Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Chang-Jiang, Zheng Zhou-Lian, Huang Cong-Bing, He Xiao-Ting, Sun Jun-Yi, and Chen Shan-Lin, “The Nonlinear Instability Modes of Dished Shallow Shells under Circular Line Loads,” Mathematical Problems in Engineering, vol. 2011, Article ID 793798, 21 pages, 2011. doi:10.1155/2011/793798